# SDR ASAA2019080430334

- Difficulty date: August 4, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 55,863 hours, 22,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048301
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN ANNUNCIATION LIGHT COVER FELL OFF. GROUNDED - YES.  REMOVED & REPLACED FWD OVERHEAD EXIT SIGN LIGHT ASSY AND INSTALLED REPLACEMENT FWD CABIN LIGHT COVER. OPS NORMAL IAW AMM 33-51-01 AND AMM 23-43-00.
